# SDR AALA20030986

- Difficulty date: September 10, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0211720004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, TECHNICIAN OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 14D.  REPLACED SEAT MOUNTED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
